Some admissible empirical Bayes procedures

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)96-101
JournalAnnals of Mathematical Statistics
Volume43
StatePublished - 1972

Cite this

Some admissible empirical Bayes procedures. / Meeden, Glen D.

In: Annals of Mathematical Statistics, Vol. 43, 1972, p. 96-101.

Research output: Contribution to journalArticle

@article{41af2d7776d140a3b0fc0460eb04ff14,
title = "Some admissible empirical Bayes procedures",
author = "Meeden, {Glen D}",
year = "1972",
language = "English",
volume = "43",
pages = "96--101",
journal = "Annals of Mathematical Statistics",

}

TY - JOUR

T1 - Some admissible empirical Bayes procedures

AU - Meeden, Glen D

PY - 1972

Y1 - 1972

M3 - Article

VL - 43

SP - 96

EP - 101

JO - Annals of Mathematical Statistics

JF - Annals of Mathematical Statistics

ER -